# SDR FDEA201707051858

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 14,208 hours, 7,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: A5237450000600
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 14,208 hours, 7,721 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT CARGO DOOR LATCH AND DOOR FRAME FORKS INSPECTION. CRACKS NOTED IN HOLE LOCATIONS 5 AND 6 OF FRAME FORK 61.    REMOVED AND REPLACED WITH NEW DOOR.
